# SDR N6WA2016061602

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 31,296 hours, 23,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSANGER DOOR LATCH CAUTION MSG.  DEFERRED PAX DOOR MSG ON OCN 70005291 IAW MEL 52-70-01, CAT A.
